Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Questions: Nardil Side Effects saltate

Posted by Ron Hill on July 14, 2005, at 2:07:57

In reply to Re: 15mg nardil diet, posted by saltate on July 14, 2005, at 1:02:56

> Hey I am new to this board but not new to depression. I recently started nardil as well. I am up to 45 mg per day now after about two weeks, and I think i am starting to feel some effects from it (knock on wood). This would more or less be a first for me as I am very TRD... anyway, would be happy to answer any questions as this board is partially what inspired me to try nardil in the first place.

Saltate,

I'll take you up on your offer. Any weight gain? Daytime sleepiness? Sexual dysfunction (e.g.; delayed orgasm, erectile dysfunction -- obviously male only question, diminished libido, etc)?

Thanks!

-- Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:523801
URL: http://www.dr-bob.org/babble/20050713/msgs/527416.html